Response: ‘What happens when drugs become too powerful for overdose kits’

‘Vice’ Magazine By: Blair Bigham MD Oct. 4, 2016 What-happens-when-drugs-become-too-powerful-for-overdose-kits  All clinician’s essential rescue breathing only his/her family or friends suffering any of the hundreds causes breathing emergency. Not assaulted or murdered with chest compression’s only, silly Doctors the more trained the odds go up you will be killed.

Quotes from article:
1) “stopped breathing after overdosing”
2) “Many are brain damaged even though their friends had given them naloxone”
3) “overdose victims can die from oxygen deprivation.”
4) “missing what a growing number of scientists say is a key part of saving an overdosed patient”
5) “naloxone is available over-the-counter through pharmacies across Ontario as well….they do not train in CPR”
6) See articles underlined hyperlink “rescue breathing”
7) “every naloxone kit handed out has a face mask”
8) “chest compressions are easier than rescue breathing, and don’t cause harm.” They also draw air into the lungs so that rescue breaths aren’t required.”
9) “The Heart and Stroke Foundation of Canada recommends chest compressions be delivered to unconscious overdose patients who are not breathing normally”
10) “as do the North American and European manufacturers of naloxone”
11) “Chest compressions are step four….in line with World Health Organization guidelines”
12) Dr. Sharon Stancliff “There is no clear consensus”
13) Adam Lund MD “There’s a gap between giving naloxone and naloxone working,” he says. “Chest compressions fill that gap.”

Response:
1) ’cause of death respiratory failure’ Physicians most trusted cite ‘Medscape’ Read my moderated comment.  Article quote “All patients considered to have opioid intoxication should have a stable airway and adequate ventilation established before the administration of naloxone.”
You may need permission to access ‘Medscape’ copied here

2) ‘lack of oxygen brain dead’ Supply rescue breathing ASAP no brain damage to the hundreds of causes brearthing emergency

3) ‘WILL die oxygen deprivation’ as in any of the hundreds of causes breathing emergency, nothing wrong with the heart.

4) ‘missing rescue breathing’ Self evident truth heart is beating and dying lack of oxygen

5) ‘Ontario Pharmacists Association does teach chest compressions and every pharmacists knows thats the worst thing you could do any breathing emergency. Stop confusing CPR for basic first aid recue breathing only, nothing wrong with the heart.
https://www.linkedin.com/pulse/license-kill-gary-thompson

6) Quote hyperlink “rescue breathing should be done as soon as possible” as in any of the hundreds of causes breathing emergency breaths ASAP their life depends on this.

7) QUESTION “WHERE ARE THE CASES OF RESCUE BREATHING BARRIER MASKS SUPPLIED BY THE ONTARIO HARM REDUCTION DISTRIBUTION PROGRAM??”  Should supply two barrier masks (in Naloxone kits) rescue breathing can be tiresome, second mask for second responder.

tph-point-kit

8) Complications chest compression’s a drastic measure only to be preformed cardiac arrest.
Atcheson SG, Fred HL. ‘Letter: Complications of cardiac resuscitation’ Am Heart J. 1975 Feb;89 (2):263-5 http://www.slideshare.net/GaryThompson11/complications-chest-compressions-64269212

9) H & S Foundation Official site Read the only moderated comment https://youtu.be/Wy3eEES511E
Letter from H & S Foundation http://www.slideshare.net/GaryThompson11/heart-and-stroke-foundation-letter

10) Manufactures monographs https://jgarythompson.wordpress.com/2016/06/29/monographs-naloxone-opioid-od/ See part 10 treatment OD https://dailymed.nlm.nih.gov/dailymed/drugInfo.cfm?setid=ca7a8abd-9301-40f5-9300-6398f4d467b3#nlm34088-5 RESCUE BREATHING ASAP

11) WHO guidelines Page 7 Rescue breathing only

Dr. Ewy (the world expert chest compression’s only) phoned me “Gary don’t stop what you are doing”
Article quote “Some doctors worry that bystanders can get confused and do only chest compression’s in drug-overdose and drowning cases [any asphyxia or poisoning etc] NOT TO BE GIVEN TO CHILDREN.”
Email from Dr. Ewy

12) Dr Stancliff read your own 2016 paper first sentence a self evident truth  First sentence “Opioid overdose leads to respiratory depression and causes hypoxia culminating in cardiac arrest and death.” “Rescue Breathing. You best find anyone with any of the hundreds of causes respiratory emergency and supply rescue breathing before their heart stops. Cause cardiac arrest sever brain death.
Dr. the more trained the more likely one of your family members suffering any breathing emergency will be tortured to death.
Literally 10’s of millions articles in the medical literature ‘rescue breathing only’ Handfull of beyond grey medicine literature says chest compression’s

13) Dr. Lund Case reports children rescue breathing only hundreds more in the literature women and children Naloxone ineffective kept alive rescue breathing. Marcia L. Buck ‘Naloxone for the Reversal of Opioid Adverse Effects’ Pediatric Pharmacotherapy. 2002;8(8)1-5
See bottom page 1 children kept alive five days respiratory assist. Doctors pumping massive doses Naloxone into children with no affect? Both toddlers probably would have woken up and started breathing on their own in the same time period without all the Naloxone.
More case reports Naloxone ineffective women and children Kept alive respiratory assist

Addendum

Doctor C. Vaillancourt mentioned in article correspondence. https://aliascpr.wordpress.com/2016/02/18/e-mails-dr-christian-vaillancourt/

Doctor Aaron Orkin mentioned in article correspondence  Dr. Orkins power point Naloxone Feb 2016  his power point rescue breathing mentioned every reference

Brief video my article 2015 AHA & ILCOR guidelines opioid overdose response  See comment box hyperlink to 2015 guidelines

Pet eats a poison or drug Veterinarian will give rescue breathing then antidote continue rescue breathing. Not torture them with chest compressions. Why do we allow this to our women and children??

My four moderated comments here with links to medical journals. Comment #3 ‘Analogy car-lungs’ for a simple explanation.
http://roguemedic.com/2015/02/proposed-2015-acls-chest-compression-only-cpr-vs-conventional-cpr-recommendation/
Quote first paragraph from article “What do the AHA and ILCOR intend to recommend for ventilation of patients who appear to be adults and pulseless due to NON-RESPIRATORY conditions?”
Exactly the point chest compression’s only sudden witnessed cardiac arrest from NON-RESPIRATORY causes, because the blood is still oxygenated.

234 Doctors, other health care professionals and myself signed a letter to Ontario’s Premier Kathleen Wynne and Minister of Health Dr. Eric Hoskins about Ontario’s life threatening intervention.  Attached meaningless response from Premier  Majority of harm is happening to non OD’s. These people need counselling.

Signs of OD and proper treatment, rescue breathing any respiratory emergency. Continue rescue breathing until Naloxone takes affect and patient breaths adequately on their own.

Too much fun comment box removed the day after I responded Dec 19, 2016, next photo. Did Dr. Sharon Stancliff have a hand in this removal?? I’ve talked with her long ago about the issue.  Her references  https://www.health.ny.gov/diseases/aids/general/opioid_overdose_prevention/docs/resuscitation_training.pdf
First paragraph “Rescue Breathing”

WHO 2014 Page 2 http://www.who.int/substance_abuse/publications/management_opioid_overdose/en/

WHO 2013 easier to understand for layperson Page 7 https://www.unodc.org/docs/treatment/overdose.pdf “Rescue breathing” Self evident truth the Assyrians wrote about poisoning and opium OD 5,000 years ago cause of death you stop breathing.

dr-stancliff-dec-19-2016

Share widely, stop needless suffering. No blame change this teaching for the well being of all.
More info Google @GaryCPR

Advertisements

Published by

@GaryCPR

EMN 2015; 37(12):31 http://journals.lww.com/em-news/Fulltext/2015/12000/Letter__Flaws_in_Toronto_s_Opioid_Overdose.14.aspx Article in the 2015 AHA & ILCOR guidelines 'Opioid OD' https://youtu.be/PX0HQuaNS_I

3 thoughts on “Response: ‘What happens when drugs become too powerful for overdose kits’”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s